# SDR AMTA200501177

- Difficulty date: December 18, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1664-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT GALLEY AREA STA 1664 TO STA 1681.8 BL0 THERE IS CORROSION ON UPPER SURFACE FLOOR SUPPORT BEAM.  REMOVED CORROSION FROM FLOOR SUPPORT BEAM AT STA 1664-1681, BL0 SRM 51-10-02 ORIG THICK .050 REMAINING THICK IS .016 OUT OF LIMITS 53-60-51-1A.  REMOVED AND REPLACED FLOOR SUPPORT BEAM 51-40-02.  (K)
